Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 1, NWS Fort Worth, TX

April 2, 2013Stephens County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 2, 2013, 7:14 AM CDT for Stephens County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2013, 7:14 AM CDT (12:14 UTC)
Expired
Apr 2, 2013, 10:15 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Stephens County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

198 
WGUS54 KFWD 021214
FFWFWD
TXC429-021515-
/O.NEW.KFWD.FF.W.0001.130402T1214Z-130402T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT TUE APR 2 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  STEPHENS COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 1015 AM CDT

* AT 713 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL 6 MILES SOUTHEAST OF NECESSITY...
  MOVING EAST AT 10 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED
  ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT
  IN FLASH FLOODING THROUGH 1015 AM CDT. ADDITIONAL HEAVY RAINFALL 
  IS OCCURRING IN BRECKENRIDGE AND AREAS TO THE SOUTH.

* THE STORM PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.

&&

LAT...LON 3285 9909 3284 9858 3266 9857 3252 9858
      3251 9908

$$


HAMPSHIRE
3 follow-up statements
624 
WGUS74 KFWD 021301
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 AM CDT TUE APR 2 2013

TXC429-021515-
/O.CON.KFWD.FF.W.0001.000000T0000Z-130402T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEPHENS TX-
801 AM CDT TUE APR 2 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
STEPHENS COUNTY...

AT 758 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 3 MILES SOUTHEAST OF NECESSITY...
MOVING EAST AT 10 MPH. 

VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED AREA...AND 
ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 1015 
AM CDT. STREET FLOODING WAS REPORTED IN BRECKENRIDGE AT 750 AM CDT. 

THE THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT RR-717 AND FM-207 IN 
SOUTHEAST STEPHENS COUNTY THROUGH 1000 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.

&&

LAT...LON 3285 9909 3284 9858 3266 9857 3252 9858
      3251 9908

$$
908 
WGUS74 KFWD 021423
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
923 AM CDT TUE APR 2 2013

TXC429-021515-
/O.CON.KFWD.FF.W.0001.000000T0000Z-130402T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEPHENS TX-
923 AM CDT TUE APR 2 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
SOUTHEASTERN STEPHENS COUNTY...

AT 921 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH HEAVY RAINFALL CONTINUING ACROSS THE EXTREME 
SOUTHEAST CORNER OF STEPHENS COUNTY...MOVING EAST AT 10 MPH. 

THE HEAVY RAIN THREAT HAS ENDED IN THE BRECKENRIDGE AREA...AND 
BRECKENRIDGE POLICE DEPARTMENT REPORTED NO MAJOR FLOODING PROBLEMS 
AS OF 915 AM. THEREFORE...THE FLASH FLOOD WARNING FOR THAT PART OF 
STEPHENS COUNTY HAS BEEN DISCONTINUED. 

THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM FOR THE 
SOUTHEAST QUARTER OF STEPHENS COUNTY WHERE HEAVY RAINFALL SINCE 800 
AM COULD STILL RUNOFF AND CAUSE SOME FLOODING PROBLEMS NEAR RR-717 
AND FM-207. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.

&&

LAT...LON 3265 9872 3271 9858 3270 9857 3259 9857
      3253 9858 3252 9859 3252 9888

$$
150 
WGUS74 KFWD 021514
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1014 AM CDT TUE APR 2 2013

TXC429-021524-
/O.EXP.KFWD.FF.W.0001.000000T0000Z-130402T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEPHENS TX-
1014 AM CDT TUE APR 2 2013

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN STEPHENS COUNTY EXPIRES
AT 1015 AM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3265 9872 3271 9858 3270 9857 3259 9857
      3253 9858 3252 9859 3252 9888

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 6:43 AM CDT, 31 minutes earlier.

Area forecast discussion, Apr 2, 6:43 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
643 AM CDT TUE APR 2 2013

.AVIATION...
GUIDANCE CONTINUES TO FORECAST WIDESPREAD SHRA/TSRA BEGINNING
THIS AFTERNOON AND CONTINUING PAST THE END OF THESE TAFS. I HAVE
CONTINUED THE PESSIMISTIC TAFS BASED ON MOS CIGS AND FORECAST
SOUNDINGS. AT PRESENT THERE IS NO FORECAST FEATURE TO FOCUS ON
FOR THUNDERSTORM TIMING...AND AS EVENTS LAST NIGHT SHOWED STORM
INITIATION AND MOVEMENT MAY BE A BIT RANDOM. SURFACE LOW APPEARS
TO BE LOCATED RIGHT OVER THE METROPLEX AT PRESENT TIME PRODUCING
SOUTHEAST WINDS AT DAL AND NORTHWEST WINDS AT FTW. STRATUS
APPEARS PATCHY AT PRESENT..BUT EXPECT IT TO FILL IN AS SHOWERS
MOVE ACROSS THE AREA THIS MORNING AND MORE CONVECTION MOISTENS
THE LOWEST LAYERS THIS AFTERNOON. MVFR/IFR CONDITIONS WITH
PERIODS OF SHRA/TSRA EXPECTED TO CONTINUE THROUGH WEDNESDAY
MORNING...ALTHOUGH INTERMITTENT IMPROVEMENT MAY OCCUR. 84

&&

.PREV DISCUSSION... /ISSUED 411 AM CDT TUE APR 2 2013/
AN UPPER LEVEL LOW OVER UTAH THIS MORNING WILL BE THE BIG WEATHER
MAKER OVER THE NEXT FEW DAYS. THIS SYSTEM WILL MOVE SOUTHEAST
OVER SOUTHERN COLORADO/NORTHERN NEW MEXICO BY WEDNESDAY MORNING
AND THEN MOVE INTO OKLAHOMA/NORTH TEXAS BY THURSDAY MORNING AND
INTO ARKANSAS/NORTHERN LOUISIANA THURSDAY NIGHT. WE WILL SEE GOOD
CHANCES OF SHOWERS AND THUNDERSTORMS AREA WIDE WHICH WILL
PROVIDE SOME MUCH NEEDED RAIN. MOST OF THE REGION SHOULD PICK UP
1 1/2 TO 2 INCHES OF RAIN WITH SOME LOCALLY HEAVIER AMOUNTS.

THE RAIN WILL COME TO AN END FROM WEST TO EAST DURING THE DAY
THURSDAY. WEAK UPPER LEVEL RIDGING WILL BUILD INTO THE REGION
FRIDAY IN THE WAKE OF THE EXITING UPPER LEVEL LOW. THE UPPER
LEVEL FLOW WILL BECOME ZONAL OVER THE WEEKEND. TEMPERATURES
WILL WARM UP TO NEAR SEASONAL NORMALS FRIDAY...AND WE WILL SEE
ABOVE SEASONAL NORMAL TEMPERATURES OVER THE WEEKEND INTO THE
EARLY PART OF NEXT WEEK. AN UPPER LEVEL TROUGH WILL DIG INTO THE
SOUTHWESTERN UNITED STATES SUNDAY WITH A STRONGER SYSTEM EXPECTED
TO DIG INTO THE PACIFIC NORTHWEST. THE GFS AND ECMWF SOLUTIONS
DIVERGE ON HOW TO HANDLE THE PACIFIC NORTHWEST SYSTEM BUT EITHER
SOLUTION WILL RESULT IN SOUTHWESTERLY FLOW ALOFT WHICH WILL
RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS RETURNING FOR THE
EARLY PART OF NEXT WEEK.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  50  54  43  61 /  70  90  60  50  10
WACO, TX              74  60  64  43  63 /  60  90  70  40  10
PARIS, TX             66  45  48  41  56 /  70  80  60  60  30
DENTON, TX            69  47  50  40  60 /  70  80  60  50  10
MCKINNEY, TX          69  47  50  40  59 /  70  80  60  50  20
DALLAS, TX            71  52  54  46  59 /  60  80  60  50  20
TERRELL, TX           73  50  54  41  58 /  60  80  60  50  20
CORSICANA, TX         73  56  61  45  60 /  60  90  70  50  20
TEMPLE, TX            72  62  67  44  65 /  60  90  70  40  10
MINERAL WELLS, TX     70  49  51  41  62 /  70  90  60  40  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Apr 2, 3:41 AM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
341 AM CDT TUE APR 2 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030845-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
341 AM CDT TUE APR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED TO AFFECT MUCH OF NORTH TEXAS TODAY
AND TONIGHT. SOME STORMS ARE EXPECTED TO BECOME
SEVERE...PRODUCING DAMAGING HAIL AND WIND GUSTS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORMS CHANCES WILL CONTINUE WEDNESDAY...WITH ACTIVITY
DECREASING DURING THE AFTERNOON. ISOLATED STORMS MAY BECOME
SEVERE DURING THE DAY.

THUNDERSTORM CHANCES RETURN NEXT MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS BEGINNING
IN THE WEST THIS MORNING AND SPREADING SOUTH AND EAST DURING THE
DAY AND EVENING.

In the hours before

Local storm report, Apr 2, 1:21 AM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CDT TUE APR 02 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             DUBLIN                  32.08N  98.33W
04/02/2013  E1.75 INCH       ERATH              TX   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL IN DUBLIN
Local storm report, Apr 2, 2:21 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT TUE APR 02 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     HAIL             5 SE DUBLIN             32.03N  98.27W
04/02/2013  E1.00 INCH       ERATH              TX   PUBLIC

            QUARTER SIZE HAIL 5 MILES SOUTHEAST OF DUBLIN ON FM 219
Local storm report, Apr 2, 2:24 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
224 AM CDT TUE APR 02 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     HAIL             10 W DE LEON            32.12N  98.72W
04/02/2013  E1.00 INCH       COMANCHE           TX   TRAINED SPOTTER

            QUARTER SIZE HAIL 10 MILES WEST OF DE LEON
Local storm report, Apr 2, 3:00 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
300 AM CDT TUE APR 02 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 AM     HAIL             DUSTER                  32.13N  98.65W
04/02/2013  E1.00 INCH       COMANCHE           TX   PUBLIC

            QUARTER SIZE HAIL IN DUSTER
Special weather statement, Apr 2, 5:28 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
528 AM CDT TUE APR 2 2013

TXZ115-021100-
STEPHENS TX-
528 AM CDT TUE APR 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN STEPHENS COUNTY

AT 528 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BRECKENRIDGE...MOVING NORTH
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE AND CRYSTAL
FALLS.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3296 9909 3296 9895 3295 9882 3262 9891
      3265 9910 3275 9911
TIME...MOT...LOC 1028Z 188DEG 16KT 3272 9900
Special weather statement, Apr 2, 5:54 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 AM CDT TUE APR 2 2013

TXZ115-021130-
STEPHENS TX-
554 AM CDT TUE APR 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL STEPHENS COUNTY

AT 555 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF BRECKENRIDGE...MOVING EAST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE AND NECESSITY.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3285 9866 3265 9857 3264 9858 3255 9896
      3272 9904
TIME...MOT...LOC 1055Z 250DEG 17KT 3266 9890

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 9:31 PM CDTSpecial Weather StatementFWDStephens29 min
Apr 1, 9:58 PM CDTSpecial Weather StatementFWDStephens32 min
Apr 1, 10:29 PM CDTSpecial Weather StatementFWDStephens31 min
Apr 1, 11:14 PM CDTSpecial Weather StatementFWDEastland31 min
Apr 1, 11:30 PM CDTSevere Thunderstorm WarningFWDEastland45 min
Apr 1, 11:53 PM CDTSevere Thunderstorm WarningFWDComanche, Erath67 min
Apr 2, 12:14 AM CDTSevere Thunderstorm WarningFWDEastland31 min
Apr 2, 12:59 AM CDTSevere Thunderstorm WarningFWDComanche, Erath61 min
Apr 2, 1:15 AM CDTAreal Flood AdvisoryFWDErath2 hr
Apr 2, 1:34 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland56 min
Apr 2, 2:16 AM CDTSevere Thunderstorm WarningFWDErath59 min
Apr 2, 2:29 AM CDTSevere Thunderstorm WarningFWDComanche, Erath61 min
Apr 2, 3:29 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton46 min
Apr 2, 5:28 AM CDTSpecial Weather StatementFWDStephens32 min
Apr 2, 5:54 AM CDTSpecial Weather StatementFWDStephens36 min
Apr 2, 6:57 AM CDTAreal Flood AdvisoryFWDStephens3 hr
Apr 2, 7:34 AM CDTSpecial Weather StatementFWDPalo Pinto26 min
Apr 2, 7:42 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens63 min
Apr 2, 8:54 AM CDTSpecial Weather StatementFWDPalo Pinto21 min
Apr 2, 9:15 AM CDTAreal Flood AdvisoryFWDPalo Pinto2 hr
Apr 2, 3:29 PM CDTSpecial Weather StatementFWDBell31 min
Apr 2, 3:58 PM CDTSevere Thunderstorm WarningFWDBell62 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.